MathSciNet Relay Station
MathSciNet bibliographic data
MR1104406 (93b:57032) 57R20 (20F34 20H10 30F99 55R40 57M60)
Xia, Yining The $p$-periodicity of the mapping class group and the estimate of its $p$-period. Proc. Amer. Math. Soc. 116 (1992), no. 4, 1161–1169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement